arrow
Volume 4, Number 1
Previous Issue Next Issue

J. Comp. Math., 4 (1986), pp. 1-2.

Preview Full PDF 957 10798 Abstract

Guo-Fu Zhou

J. Comp. Math., 4 (1986), pp. 3-10.

Preview Full PDF 1007 10340 Abstract

Lie-Heng Wang

J. Comp. Math., 4 (1986), pp. 11-20.

Preview Full PDF 992 10431 Abstract

Kai-Tai Li, Zhen Mei & Cheng-Dian Zhang

J. Comp. Math., 4 (1986), pp. 21-37.

Preview Full PDF 1017 10152 Abstract

Long-An Ying

J. Comp. Math., 4 (1986), pp. 38-49.

Preview Full PDF 974 10164 Abstract

P. A. Raviart

J. Comp. Math., 4 (1986), pp. 50-61.

Preview Full PDF 995 10155 Abstract

De-Hao Yu

J. Comp. Math., 4 (1986), pp. 62-73.

Preview Full PDF 1006 10267 Abstract

Guo-Rong Wang & Yong-Lin Chen

J. Comp. Math., 4 (1986), pp. 74-85.

Preview Full PDF 1041 10267 Abstract

Guo-Ping Liang

J. Comp. Math., 4 (1986), pp. 86-99.

Preview Full PDF 1025 10114 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard